×

Found 22 Documents (Results 1–22)

A semilinear wave equation with derivative of nonlinearity containing multiple eigenvalues of infinite multiplicity. (English) Zbl 0888.35061

Harper, Lawrence H. (ed.) et al., Harmonic analysis and nonlinear differential equations. A volume in honor of Victor L. Shapiro. Proceedings of a conference, Riverside, CA, USA, November 3–5, 1995. Providence, RI: American Mathematical Society. Contemp. Math. 208, 111-132 (1997).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field